# SDR SIMA20151008002

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,975 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14520597603
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR GUSSET UNDER COCKPIT FLOOR PANEL 221GF, FASTENER HOLE DAMAGED.  REPAIRED LT FLOOR GUSSET UNDER COCKPIT FLOOR WHERE DAMAGED FASTENER HOLE WAS IAW ERS-EM-53MR-1677.
